Archived Edition Vol. 7, No. 4, 1981

Editors: D.G. Bourgin (Houston), J. Hausen (Houston), G.G. Johnson (Houston), B. Jóhnson (Nashville), J.W. Neuberger (Emory), B.H. Neumann (Australian National University)
Managing Editor: A. Lelek (Houston)
Associate Managing Editor: J.A. Johnson (Houston)

Houston Journal of Mathematics


J. T. Arnold, M. B. Boisen, Jr.
Simple Going Down and Going Down, pp. 455-465.

Kirby A. Baker
Definable Normal Closures in Locally Finite Varieties of Groups, pp. 467-471.

John T. Baldwin, Joel Berman
Elementary Classes of Varieties, pp. 473-492.

Wayne C. Bell
Addendum to ``Hellinger Integrals and Set Function Derivatives'', pp. 493-496.

Ezra Brown
The Class Number of Q(sqrt(-pq)), for p , pp. 497-505.

S. H. Kulkarni, B. V. Limaye
Spectral Mapping Theorem for Real Banach Algebras, pp. 507-517.

Alan Lambert
Ergodic Theory and the Point Spectra of Weighted Composition Operators, pp. 519-523.

Ralph McKenzie, Constantine Tsinakis
On Recovering a Bounded Distributive Lattice From Its Endomorphism Monoid, pp. 525-539.

M. A. Natsheh
PL Involutions of K x S1 With a Two-Dimensional Fixed-Point Set Component, pp. 531-535.

K. Satyanarayana, K. Kuppu Swamy Rao
Full Collineation Group of the Second of Foulser's Flag Transitive Planes of Order 25, pp. 537-543.

Albert Shar
Homotopy Torsion Free H-Spaces, pp. 545-549.

J. E. Smith
A New Family of l-Group Varieties, pp. 551-570.

R. E. Stong
Highly Parallelizable Manifolds With Involution, pp. 571-586.

Alasdair Urquhart
The Decision Problem for Equational Theories, pp. 587-589.

John J. Walsh, David C. Wilson
The Non-Existence of Continuous Decompositions of 3-Manifolds Into Absolute Retracts, pp. 591-595.

David G. Winslow
Cyclic Actions on S2 x (0,1), pp. 597-604.